advertisement
Question
Posted by: Charmaine Gildenhuys | 2012/11/24

hormones

Hi if I have my period every month I will bleed for 3 days normal, and then I will stop for a day and start again for a day then skip a day again and start again, this will go on for 2 weeks, I can''t take the pill as my skin will get spot''s, and lately I''m gaining weight can it be my hormons that is not right. And what can I do. I'' 31 years now. Must I go see a Dr.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be hormones or it could be a polyp in your uterus. It would be a good idea to see a doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement